# SDR DALA2016102607679

- Difficulty date: August 29, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 43,552 hours, 29,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED FORWARD GALLEY AREA, STA 180 TO 200.  REPLACED SUPPORTS IAW DWG 9936534.
